MathSciNet Relay Station
MathSciNet bibliographic data
MR1904968 (2003f:11072) 11F75 (11F80)
Ash, Avner; Gunnells, Paul E.; McConnell, Mark Cohomology of congruence subgroups of ${\rm SL}\sb 4(\Bbb Z)$. J. Number Theory 94 (2002), no. 1, 181–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement